MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG EVIA DR-T; PACEMAKER

BIOTRONIK SE & CO. KG EVIA DR-T; PACEMAKER
Model Number 359529
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code Dizziness (2194)
Date of Event 11/30/2018
Type of Reportable Event Malfunction
Event or Problem Description
Device explanted due to the patient experiencing dizziness and the generator having no output.It was decided to removed both the device and rv lead as the patient is pacemaker dependent.Should additional information become available, it will be added to this file.
 
Additional Manufacturer Narrative
Upon receipt, the pacemaker was interrogated and the memory content was analyzed.The battery status showed 40 percent.During the analysis of the available iegms noise was observed in the right ventricular channel and the inspection revealed a decreasing ventricular lead impedance.The header of the device was analyzed.The set screws could be easily screwed in and out, there was no foreign material inside the header bores.All dimensions of the header bores were within the range requested by the standard specifications.Also, the spring elements of the pacemaker did not show any deviations.The ability of the device to deliver therapies was verified.The anti-bradycardia pacing pulses proved to be normal and in amplitude and frequency as programmed.There was no indication of a device malfunction.An additional long-term pacing test was initiated.During the test, each pacing pulse was recorded.The evaluation of these pacing pulses documented regular device behavior.There was no intermittent or permanent loss of output.In conclusion, the device is fully functional.The analysis did not show any deviations from the technical specifications.The analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
EVIA DR-T
Common Device Name
PACEMAKER
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
Manufacturer Contact
6024 jean road
lake oswego, OR 97035
8772459800
MDR Report Key12863740
Report Number1028232-2021-06403
Device Sequence Number4425906
Product Code NVZ
UDI-Device Identifier04035479101312
UDI-Public04035479101312
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P950037
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2018
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2014
Device Model Number359529
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/23/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2021
Supplement Date Received by Manufacturer03/18/2022
Initial Report FDA Received Date11/23/2021
Supplement Report FDA Received Date03/23/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/06/2012
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age64 YR
Patient SexFemale